Last update: Tue Apr 10 10:05:59 MDT 2018
@Article{Armentia:2011:DDA, author = "Gorka Armentia and Juan-Miguel Gracia and Francisco E. Velasco", title = "Derivatives of the diameter and the area of a connected component of the pseudospectrum", journal = j-ELECTRON-J-LINEAR-ALGEBRA, volume = "22", number = "1", pages = "1004--1019", year = "2011", CODEN = "????", ISSN = "1081-3810 (print), 1537-9582 (electronic)", ISSN-L = "1081-3810", MRclass = "15A18 (15A12 65F35)", MRnumber = "2853003 (2012k:15007)", MRreviewer = "Ilse C. F. Ipsen", bibdate = "Tue Sep 16 07:27:44 MDT 2014", bibsource = "http://www.math.utah.edu/pub/tex/bib/ela.bib", URL = "http://repository.uwyo.edu/ela/vol22/iss1/65", acknowledgement = ack-nhfb, ajournal = "Electron. J. Linear Algebra", fjournal = "Electronic Journal of Linear Algebra", journal-URL = "http://repository.uwyo.edu/ela/", }